# SDR AALA2019031989017

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 61,443 hours, 16,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE SEATED THE LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-512-00.
